# SDR SIMA2011346001

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 29,169 hours, 26,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317110049
- Part serial: 14987
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AND RIGHT OVERWING EXTERNAL EMERGENCY LIGHTS FAIL TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT LAMPS IAW AMM 33-50-10 AND REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHTS POWER SUPPLY IAW 33-50.04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
